# SDR 03162006A

- Difficulty date: March 15, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 24,263 hours, 26,656 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Panel
- Part number: 7239060503
- Part serial: 0320
- Condition: Malfunctioned
- Location: Ctot
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF LT ENGINE DID NOT ADVANCE TO CTOT DIALED POWER.  REMOVED AND REPLACED CTOT PANEL IAW 76-10-50-04, OPS CHECK GOOD.  P/N ON/OFF 7239060-503, S/N ON 219, S/N OFF 0320, OPS CHECK GOOD.
